# SDR NWAA074343319

- Difficulty date: December 29, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 1,272 hours, 211 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

AT CRUISE 5 HOURS AFTER TAKE OFF RECEIVED MESSAGE "HYD G SYS LEAK" AND HYDRAULIC QUANTITY WAS SLIGHTLY BELOW AMBER HASH MARKS, FOLLOWED COM AND TURNED OFF GREEN HYDRAULIC SYSTEM.  ON APPROACH TURNED PUMPS ON, DROPPED THE GEAR AND THE REMAINING HYDRAULIC FLUID WAS LOST, THE LANDING WAS UNEVENTFUL.  FOUND NR 2 HYDRAULIC PUMP PRESSURE HYDRAULIC LINE LEAKING.  LINE AND BOTH ENGINE DRIVE HYDRAULIC PUMPS WERE REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
